# SDR CALA2022010700041

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737924ER
- Aircraft serial: 31644
- Aircraft time: 28,989 hours, 10,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 217827
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RIGHTHAND SIDE OVERWING EXTERIOR EMERGENCY LIGHT INOP (REF A AR NR 99918979). REMOVED AND REPLACED LAMP AND BATTERY PACK IAW B737 AMM 33-51-04 -960-801 AND IAW B737 AMM 33-51-0G-960-805. GOOD TEST (WORK ACCO MPLISHED BY V893075 AND V918069).
